# SDR DALA1224340904

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 66,530 hours, 51,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24DE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS CONNECTOR AND FUNCTIONALLY CHECKED THE SYSTEM.
